• withGodshelp's Avatar

    withGodshelp asked a questionNon-Hodgkin Lymphoma (NHL)

    after Rituxan treatment

    • acshipway's Avatar
      acshipway

      Hi, I haven't heard of that side effect. I have had 5 Rituxin treatments and no visual disturbances. Definitely call and let your Doc know.

      over 3 years ago
  • withGodshelp's Avatar

    withGodshelp started following

    User: MouseGoddess

  • withGodshelp's Avatar

    withGodshelp started following

  • withGodshelp's Avatar

    withGodshelp asked a questionNon-Hodgkin Lymphoma (NHL)

    Not happy with Dr. Should I change??????

    12 answers
    • kiki95632's Avatar
      kiki95632

      Get a second opinion. I am on Rituxan and Treandra for spots in my lungs.

      over 3 years ago
    • marshala1's Avatar
      marshala1

      You need to be happy with your doctor. That was inexcusable to let you suffer through your chemo treatment with no pain meds. Best of luck, Sweetie.

      over 3 years ago
    • jhale17's Avatar
      jhale17

      Look at fighting cancer as a long tern proposition. It is a big deal; evaluate a doctor like you would in buying a home or getting a job. Find an environment (doctor’s office including the doctor and his/her staff) that cheers you up not brings you down. Change doctors if the visit is not a pleasant experience.

      over 3 years ago
  • withGodshelp's Avatar

    withGodshelp started following

    User: TanjaTuna

  • withGodshelp's Avatar

    withGodshelp started following

    User: JanetChorney